# SDR AALA202410158957

- Difficulty date: October 4, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 28,144 hours, 11,056 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Part number: AS3209139
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PREVIOUS FLIGHT ATTENDANTS NOTICED FUMES ON THE DESCENT AND AIRCRAFT WAS REFUSED DUE OT ACRID SMELL. **SUPPLEMENTAL REPORT FOR AALA202410078957:  MAINTENANCE FOUND THE APU COOLING FAN COVERED IN OIL AND REPLACED THE COOLING FAN O-RING / PACKING ALONG WITH THE COOLING FAN TRANSFER TUBE O-RINGS / PACKINGS PER AMM 49-52-51. (AALA202410157028). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED** (CLOSED)
